Glimepiride and metformin combination

Common Questions and Answers about Glimepiride and metformin combination

amaryl

I have been taking <span style = 'background-color: #dae8f4'>metformin</span> for a week and have lost 19 pounds i am taking it for pcos and it has worked wonders i also have a normal cycle now i dont know if you have one or not but if you dont hopefully it will help
The main concern I would have about the addition to Lantus 20 units daily would be the risk of low blood sugar, especially in <span style = 'background-color: #dae8f4'>combination</span> with <span style = 'background-color: #dae8f4'>glimepiride</span>. Both Lantus and <span style = 'background-color: #dae8f4'>glimepiride</span> can cause low blood sugar or hypoglycemia. Just make sure you're watching for the signs of low blood sugar, which are, sudden headache, feeling shaky, and weakness. There are many more signs of hypoglycemia and I encourage you to research it more yourself.
Earlier doctor recommended metformin hydrochloride sustained release tablet 500 mg and glimepiride tablet 2 mg.
I will confess that I have not been dilligent with my diet and exercise. My latest A1c was 7.3. I am taking 850 mg of <span style = 'background-color: #dae8f4'>metformin</span> twice a day. My morning blood sugar is around 200. I am close to or over 200 for most of the day as well. I have decided that until I can lose weight and get my numbers in control that way that insulin might be a good choice for me. I am afraid that it constantly being that high is going to cause damage.
MedHelp Health Answers